Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHeh, Ding Yuen_US
dc.contributor.authorTan, Eng Leongen_US
dc.identifier.citationHeh, D. Y., & Tan, E. L. (2010). Generalized stability criterion of 3-D FDTD schemes for doubly lossy media. IEEE Transactions on Antennas and Propagation, 58(4), 1421-1425. doi:10.1109/tap.2010.2041175en_US
dc.description.abstractThis paper presents the generalized stability criterion of 3-D finite-difference time-domain (FDTD) schemes for doubly lossy media, where both electric and magnetic conductivities coexist. The generalized stability criterion is applicable for all 3-D FDTD schemes, such as time-average (TA), time-forward (TF), time-backward (TB) and exponential time differencing (ETD). It is reducible to either electrically lossy, magnetically lossy or lossless media. The stability criterion for perfectly matched layer (PML) matching condition can also be obtained as a special case to the doubly lossy media. It is shown that, for doubly lossy media, the stability criterion for ETD and TF becomes even more relaxed, and for TB, even more stringent compared to either electrically lossy, magnetically lossy or lossless media. On the other hand, the stability criterion for TA remains unchanged even in doubly lossy media. As numerical demonstration, the tunneling of electromagnetic wave through a very thin doubly lossy conductor is simulated. Numerical experiments further show the maximum allowed time step as dictated by the derived stability criterion for different schemes.en_US
dc.relation.ispartofIEEE Transactions on Antennas and Propagationen_US
dc.rights© 2010 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
dc.subjectEngineering::Electrical and electronic engineeringen_US
dc.titleGeneralized stability criterion of 3-D FDTD schemes for doubly lossy mediaen_US
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.description.versionAccepted versionen_US
dc.subject.keywordsDoubly Lossy Mediaen_US
dc.subject.keywordsFinite-difference Time-domainen_US
item.fulltextWith Fulltext-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
Generalized Stability Criterion of 3-D FDTD Schemes for Doubly Lossy Media.pdf395.82 kBAdobe PDFView/Open

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.